The Michigan Mathematical Journal

Magnus intersections in one-relator products

James Howie

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 53, Issue 3 (2005), 597-623.

Dates
First available in Project Euclid: 6 December 2005

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1133894169

Digital Object Identifier
doi:10.1307/mmj/1133894169

Mathematical Reviews number (MathSciNet)
MR2207211

Zentralblatt MATH identifier
1101.20016

Subjects
Primary: 20F05: Generators, relations, and presentations
Secondary: 20E05: Free nonabelian groups 20F32

Citation

Howie, James. Magnus intersections in one-relator products. Michigan Math. J. 53 (2005), no. 3, 597--623. doi:10.1307/mmj/1133894169. https://projecteuclid.org/euclid.mmj/1133894169


Export citation